# SDR ASAA2021060435038

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 28,177 hours, 9,081 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 41D839
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 22,945 hours, 6,749 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR FAIL SHOWS ON ND. GROUNDED - YES. REMOVED & REPLACED WXR RADAR RT AND INSTALL TEST NORMAL, OPENED & CLOSED 2 C/B B737-900 AMM 34-43-41/401, CONFIRMED PART EFFECTIVELY WITH AOG ENGINEERING, CLEARS MEL 34-15D, PLACARD REMOVED, SEAMC JAKE NOTIFIED..
